# SDR DXTA2024103000967

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N111QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9660
- Aircraft time: 8,731 hours, 3,795 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: GW41513001
- Part serial: 2923
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE 50% DEGRADED AMBER CAS: BRAKE 50% DEGRADED AMBER CAS ILLUMINATED WHILE WAITING TO TAKEOFF. IF EXTINGUISHED AND REILLUMINATED SEVERAL TIMES. CORRECTIVE ACTION;  REMOVED AND REPLACED RH OUTBOARD BRAKE FUSE VALVE P/N GW415-1300-1 S/N 2785 AND RH OUTBOARD BRAKE CONTROL VALVE P/N GW415-6150-1 S/N 2923.PERFORMED ALL LEAK CHECKS AND / OPERATIONAL CHECKS. NO FAULTS NOTED. IAW GLOBAL 5000 AMM 32-43-33, AND 32-43-09.
